# SDR ABXA20170214011

- Difficulty date: February 14, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 75,745 hours, 24,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T14988
- Part serial: 272391M
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FLAP SUPPORT 1-2-3 BEAM HAS FOUR HOLES SHOWING DEFECTS. REPAIRED  IAW REA CO57-62458-MR.  AIRCRAFT WAS GROUNDED.
